# SDR ALG2006F00031

- Difficulty date: March 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Explosive Link
- Condition: Out Of Adjust
- Location: Lg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, LANDING GEAR WAS RETRACTED, 3 GREEN LIGHTS WENT OUT, AND RED UNLOCKED LIGHT ILLUMINATED.  MAINTENANCE ADJUSTED LT MAIN GEAR EXPLOSIVE LINK, APPLIED HYDRAULICS, AND CYCLED LANDING GEAR SEVERAL TIMES.  OPS CHECK GOOD.  (K)
